Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child has stinking hands. Taken anti-fungal medicine

My son, 11, has very stinky hands (and feet ). The only time it gets better is when he takes an oral anti- fungal . There also seems to be excess skin padding on hands and feet. You can tell because they are bright white when he comes out of the shower. He was treated one time with a series of creams that seemed to remove the skin producing normal looking hands, but then, a couple of days later it was back to the way it was before. He was at a meeting where tons of dermatologists walked through, examined him, took pictures, but the results were not helpful. His hands are also always wet and sweaty, or really hot and dry. Poor thing has been picked on quite a bit and now with cotillion and girls, well it is starting to wear him down. The final thing about his hands is when the get dirty from being outside, and playing the dirt will not come off except in the shower. I think from using his hands to wash his hair. Anything less, leaves the appearance of dirt behind.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
As per your discription the hands and feet are thic,hard and on and off peeling.
It may be fungal or psoriatc where hyperkeratotic lesions present like this. Consult your Dermatologist for further examination and procedures like skin biopsy for histopathological examination and further specific management and if you have still problem go for a second opinion.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor